Translator Disclaimer
March 2013 Some jump-like operations in $\mathbf \beta $-recursion theory.
Colin G. Bailey
J. Symbolic Logic 78(1): 57-71 (March 2013). DOI: 10.2178/jsl.7801040

Abstract

In this paper we show that there are various pseudo-jump operators definable over inadmissible $J_{\beta}$ that relate to the failure of admissiblity and to non-regularity. We will use these ideas to construct some intermediate degrees.

Citation

Download Citation

Colin G. Bailey. "Some jump-like operations in $\mathbf \beta $-recursion theory.." J. Symbolic Logic 78 (1) 57 - 71, March 2013. https://doi.org/10.2178/jsl.7801040

Information

Published: March 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1311.03072
MathSciNet: MR3087061
Digital Object Identifier: 10.2178/jsl.7801040

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • March 2013
Back to Top